MathSciNet Relay Station
MathSciNet bibliographic data
MR1453198 34G20 (34K30 47N20)
Ntouyas, S. K.; Tsamatos, P. Ch. Global existence for semilinear evolution equations with nonlocal conditions. J. Math. Anal. Appl. 210 (1997), no. 2, 679–687.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement